Performance Analysis of Statistical QoS Routing Schemes for Multihop Wireless Ad Hoc Networks

Bogdanoski, Mitko and Bogatinov, Dimitar and Gelev, Saso (2014) Performance Analysis of Statistical QoS Routing Schemes for Multihop Wireless Ad Hoc Networks. International Journal of Future Generation Communication and Networking, 7 (5). pp. 119-128. ISSN 2233-7857

[img]
Preview
Text
10.pdf - Published Version

Download (647Kb) | Preview
Official URL: http://www.sersc.org/journals/IJFGCN/vol7_no5/10.p...

Abstract

The quality of service (QoS) standard in Mobile Ad-hoc Networks (MANET's) is much more challenging compared to the wired networks. In the last decade there was a lot of attention in the area of integration of QoS standard in MANET protocols. QoS-based routing protocols are integral part of any QoS solution, because their function is to check whether the nodes in the network are able to provide services to network applications. These protocols play a key role in controlling the information received and delivered from data transfer sessions. The purpose of this paper is to study and review the QoS routing schemes designed for IEEE 802.11 standard in Multihop Ad-hoc networks. Moreover, the paper simulates a routing scheme and shows results for an effective end-to-end communication.

Item Type: Article
Subjects: Natural sciences > Computer and information sciences
Engineering and Technology > Electrical engineering, electronic engineering, information engineering
Divisions: Faculty of Computer Science
Faculty of Electrical Engineering
Faculty of Technology
Depositing User: Mitko Bogdanoski
Date Deposited: 03 Nov 2014 08:45
Last Modified: 03 Nov 2014 08:45
URI: http://eprints.ugd.edu.mk/id/eprint/11220

Actions (login required)

View Item View Item